# SDR REXA97017

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 13051002
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISTINCT ELECTRICAL SMOKE SMELL IN CABIN BY ENTRANCE.  DEFERRED CABIN HEATERS PER MEL 25-60-05.  CLEARED DEFERRAL BY REMOVED AND REPLACED CENTER CABIN HEATER.  INSTALLED NEW TERMINAL ENDS.  ALL IAW AMM.  OPS CHECK GOOD.  (M)
